# SDR SWAA2021063080313

- Difficulty date: June 6, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727e-842
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH Z CHANNEL FROM 727E+9 - 842 HAS CORROSION @747+14 AND SPOTS OF CORROSION ON ITS LENGTH. ; / [01] BLEND OUT AFT CARGO L/H ZEE CHANNEL AT CORRODED AREAS AS PER B737-700 SRM 51-10-02-0G-0 AND EXFOLIATING CORROSION STILL BEING VISIBLE AFTER BLEND OUT FOUND TO BE OUT OF LIMITS AS PER B737-700 SRM 53-00-53-1A-2 FIG 103 DETAIL A;B;C;D; AND E; [02] VERIFIED TO BE OUT FOUND TO BE OUT OF LIMITS AS PER B737-700 SRM 53-00-53-1A-2 FIG 103 DETAIL A;B;C;D; AND E; [03] LOCATED AND DRILLED 80% OF THE HOLES IN THE NEW PART AS PER B737-700 SRM 51-40-05-0G-0; [04] LOCATED AND DRILLED HOLES ON AFT CARGO ZEE CHANNEL FROM STA 727E+9 TO 847 AS PER B737-700 SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0; [05] VERIFIED LOCATION OF DRILLED HOLES; OK TO TREAT AND PRIME FABRICATED PARTS.; [06] TREATED AND PRIMED NEW ZEE CHANNEL AS PER B737-700 AMM 51-21-41-701 AND AMM 51-21-72-370-804; [07] VERIFIED TREATED AND PRIMED NEW ZEE CHANNEL AS PER B737-700 AMM 51-21-41-701 AND AMM 51-21-72-370-804; [08] OK TO INSTALL NUTPLATES; [09] INSTALLED NEW NUT PLATES ON L/H Z-CHANNEL IAW B737-7 SRM 51-40-02-0G-0; [10] CERTIFY WORK ACCOMPLISHED.; [11] VERIFIED INSTALLED NEW NUT PLATES ON L/H Z-CHANNEL IAW B737-7 SRM 51-40-02-0G-0; [12] VERIFIED ALL STEPS; [13] VERIFIED ALL STEPS
